A 24-year-old female asked:
No period this month and light brown spotting last month. have pcos.was on birthcontrol not anymore. lower back hurts and stomach aches.
1 doctor answer • 1 doctor weighed in
American Board of Obstetrics and Gynecology 31 years experience
See doctor: You are at increased risk for abnormal uterine bleeding due to the PCOS. If you are not trying to conceive then the best treatment is to regulate the cycle with the pill. Other concerns with the pain you describe would be for some type of pelvic infection. See your doctor.
3.5k viewsAnswered >2 years ago
Last updated Nov 20, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.